# SDR USAA2012103100012

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 41,606 hours, 16,834 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000304400
- Part serial: 2359
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 41,602 hours, 16,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER DISBOND VISIT - DELAMINATION ON LEFT ELEVATOR UPPER SURFACE.  REPLACED LEFT ELEVATOR IAW A319 AMM 27-34-41C.
